Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pharcyder

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pharcyder

  • Rank
    New Member
  1. do you drink while you're on the tane? did your derm say anything about drinking while on accutane?
  2. im in the same boat as u dude. i took a 6 month course, starting at 1mg/kg/day and slowly increasing to 1.5mg/kg/day, so i guess i took a pretty strong dose of accutane. anyways i was off it for about 2 months and i got a few cysts and went back to the dermatologist and BEGGED him to put me back on the tane. my acne wasn't all that bad, i'd say it was moderate after i finished the first course, but i felt the acne coming back and i hate acne so much. anyways ive been on the second course fo
  3. i went to the derm today cuz i was just so depressed and i was hoping he would at least tell me something promising. i was wrong becuase he told me to grow a beard. anyways when i asked about the red patch, he said it would "improve with time." he didn't say it would go away though. are there any treatments out there that will completely remove that red patch of skin? its nasty and looks like i have a spiderweb of redness on top of my skin. also the derm said he had never seen scarring like
  4. hi i have a patch of red skin, on top of my red skin. its like i have my regular skin then i have a layer of red skin on top of it. it looks really disgusting. i can't host a pic or else i would. i have some on the right side, but i have a huge patch on the left side, its like 1.5 inches by 1.5 inches. the dermatoligist asked me "what is that?" i said i didn't know and he said it looks like i had some sort of injury or something. i took accutane for 6 months at 80mg/day and i weigh 120lbs.
  5. v, can u summarize your dosages for us? what dose are you on now, how long have you been on it, and how long are you going to be on it total. also what other dosages did you take and how long did you take them
  6. i think its really cool how u continued to socialize dispite your insane breakouts. like you went to prom and graduation and stuff. i had my breakout at the end of senior year so i didn't get to walk the graduation line with my buddies. i also missed out on prom unfortunately
  7. hey dalsor, you got style i was just wondering, do you have any crater-like scars on your face from acne?
  8. i use cetaphil. i heard it doesn't cause pimples. ive been using it for 4 months already. i think its good. hopefully that helps. also, i think your skin heals better if you use moisturizers, so maybe you should start moisturizing. good luck with your treatment
  9. my skin gets red really easily. i don't know if its the accutane or not because i would get red pre-accutane when i was on tazorac. also when i wake up in the morning im pretty red. i *think* the cetaphil cream that i apply at night makes me red. im going to start moisturizing only once a day, in the morning. hopefully that will improve my redness.
  10. hello. i took accutane for the first 2.5 months at 50mg/kg/day. after that my derm put me on 60/mg/kg/day. so basically im on about 1mg/kg/day. i started taking prednisone pills at the beginning of my treatment. i'm still taking them now. i take 20mg of prednisone every day. i'm sorry i do not have pictures of me before i started taking accutane. i do have some pics of my progress though. day 75 day 84 day 101
  11. the confidence never comes back if you have huge craters left from the cystic acne. i have cystic acne right now and ive been on the tane for 100 days. im starting to get huge craters in my face. i doubt the confidence will ever come back for me. the craters will never go away and as far as i know theres nothing you can do about it.
×